Nagoya Mathematical Journal

On algebraic groups defined by norm forms of separable extensions

Takashi Ono

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 11 (1957), 125-130.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118799865

Mathematical Reviews number (MathSciNet)
MR0085229

Zentralblatt MATH identifier
0093.03004

Subjects
Primary: 09.3X

Citation

Ono, Takashi. On algebraic groups defined by norm forms of separable extensions. Nagoya Math. J. 11 (1957), 125--130. https://projecteuclid.org/euclid.nmj/1118799865


Export citation